Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ok, so i've been on accutane a little over a month and i am beginning to think i should stop taking it. My face looks worse then its ever looked in my entire life. I am breaking out everywhere with huge deep zits that wont pop. Has anyone experienced anything like this while on accutane? i thought this would help my acne- not make it worse. I am so embarrassed to go in public, i even broke up with my boyfriend. Before i started accutante my face wasnt even THAT bad, now i feel like a monster. :(

Link to post
Share on other sites

Yep sounds about right! My skin has so far, been so much worse than before. Apparantly this is normal and although its hard to accept; things get worse before they get better for lots of accutane users. I'm still wating for the big improvement too.

Hope things improve soon! :)

Link to post
Share on other sites

don't give up!! i felt the same exact way, i was so discouraged. my skin wasn't that bad with month 1 but month two i got the worst breakout i've ever had and my skin finally cleared up a lot during month 3 with 80mg/day. just remember that it WILL get better

what dosage are you on?

Link to post
Share on other sites

My advice to you would be to stop taking Accutane immediately. I took it when it initially came out on the market in 1982 and within 3 months I was bleeding internally from the rectum and was subsequently diagnosed with ulcerative colitis. After suffering with this disease for 3-4 years, I eventiually had to have my colon and rectum removed. I am now in a class action lawsuit suing the drug company along with 400 others who have been affected. I last heard that accutane has been taken off the market.

Get off that stuff ASAP.

Lukesky

Link to post
Share on other sites
My advice to you would be to stop taking Accutane immediately. I took it when it initially came out on the market in 1982 and within 3 months I was bleeding internally from the rectum and was subsequently diagnosed with ulcerative colitis. After suffering with this disease for 3-4 years, I eventiually had to have my colon and rectum removed. I am now in a class action lawsuit suing the drug company along with 400 others who have been affected. I last heard that accutane has been taken off the market.

Get off that stuff ASAP.

Lukesky

:rolleyes:

Hang in there... The IB can be really discouraging, but after it's over you'll most likely be in the clear and it continues to get better and better!

Link to post
Share on other sites

Things will get better???? You've got to be kidding me. I would much rather have acne than have had to have my colon and rectum removed. I used to have to wear an ileostomy bag and now that I have had reconstructive surgery on my remaining intestines I only have to insert a catheter 4-5 times a day to get rid of the waste inside my body.

According to my attorneys who are filing the class action lawsuit, the maker of Accutane has admitted that the drug can lead to inflammatory bowel disease. So, things will not get better fotr me even if I win millions of dollars for damages that Accutane casued me. It's not worth it. Stop taking Accutane at once!!!!

Lukesky

Link to post
Share on other sites
My advice to you would be to stop taking Accutane immediately. I took it when it initially came out on the market in 1982 and within 3 months I was bleeding internally from the rectum and was subsequently diagnosed with ulcerative colitis. After suffering with this disease for 3-4 years, I eventiually had to have my colon and rectum removed. I am now in a class action lawsuit suing the drug company along with 400 others who have been affected. I last heard that accutane has been taken off the market.

Get off that stuff ASAP.

Lukesky

:rolleyes:

Hang in there... The IB can be really discouraging, but after it's over you'll most likely be in the clear and it continues to get better and better!

Things will get better???? You've got to be kidding me. I would much rather have acne than have had to have my colon and rectum removed. I used to have to wear an ileostomy bag and now that I have had reconstructive surgery on my remaining intestines I only have to insert a catheter 4-5 times a day to get rid of the waste inside my body.

According to my attorneys who are filing the class action lawsuit, the maker of Accutane has admitted that the drug can lead to inflammatory bowel disease. So, things will not get better fotr me even if I win millions of dollars for damages that Accutane casued me. It's not worth it. Stop taking Accutane at once!!!!

Lukesky

Link to post
Share on other sites
My advice to you would be to stop taking Accutane immediately. I took it when it initially came out on the market in 1982 and within 3 months I was bleeding internally from the rectum and was subsequently diagnosed with ulcerative colitis. After suffering with this disease for 3-4 years, I eventiually had to have my colon and rectum removed. I am now in a class action lawsuit suing the drug company along with 400 others who have been affected. I last heard that accutane has been taken off the market.

Get off that stuff ASAP.

Lukesky

:rolleyes:

Hang in there... The IB can be really discouraging, but after it's over you'll most likely be in the clear and it continues to get better and better!

Things will get better???? You've got to be kidding me. I would much rather have acne than have had to have my colon and rectum removed. I used to have to wear an ileostomy bag and now that I have had reconstructive surgery on my remaining intestines I only have to insert a catheter 4-5 times a day to get rid of the waste inside my body.

According to my attorneys who are filing the class action lawsuit, the maker of Accutane has admitted that the drug can lead to inflammatory bowel disease. So, things will not get better fotr me even if I win millions of dollars for damages that Accutane casued me. It's not worth it. Stop taking Accutane at once!!!!

Lukesky

I actually wasn't telling you that things would get better - that was directed toward AmandaJo. I'm sorry that Accutane caused you all of these problems, but I don't really think it's very fair to DEMAND someone to "stop taking Accutane at once!" You took Accutane in 1982. All drugs have side effects, and although you unfortunately had to experience some bad ones, that doesn't mean that everyone will. I'm sure her Doctor gave her the pamphlet explaining the risks, and if she still chose to take it, then let it go. I think that these boards are a great place to learn and give positive feedback, but you coming in here with your dramatic "ASAP'S" and "at once's!!!!" it's frustrating and kind of rude.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×